Control of transition probabilities of the quantum-mechanical harmonic oscillator

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We consider a control problem for an approximate system for the transition probabilities of the quantum-mechanical harmonic oscillator. Accessible states are identified.

Original languageEnglish (US)
Pages (from-to)11-15
Number of pages5
JournalApplied Mathematics Letters
Volume6
Issue number3
DOIs
StatePublished - May 1993

Fingerprint

Transition Probability
Harmonic Oscillator
Control Problem

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

Control of transition probabilities of the quantum-mechanical harmonic oscillator. / Kime, K.

In: Applied Mathematics Letters, Vol. 6, No. 3, 05.1993, p. 11-15.

Research output: Contribution to journalArticle

@article{c9197e94716e400988c7452a2c0e3015,
title = "Control of transition probabilities of the quantum-mechanical harmonic oscillator",
abstract = "We consider a control problem for an approximate system for the transition probabilities of the quantum-mechanical harmonic oscillator. Accessible states are identified.",
author = "K. Kime",
year = "1993",
month = "5",
doi = "10.1016/0893-9659(93)90024-H",
language = "English (US)",
volume = "6",
pages = "11--15",
journal = "Applied Mathematics Letters",
issn = "0893-9659",
publisher = "Elsevier Limited",
number = "3",

}

TY - JOUR

T1 - Control of transition probabilities of the quantum-mechanical harmonic oscillator

AU - Kime, K.

PY - 1993/5

Y1 - 1993/5

N2 - We consider a control problem for an approximate system for the transition probabilities of the quantum-mechanical harmonic oscillator. Accessible states are identified.

AB - We consider a control problem for an approximate system for the transition probabilities of the quantum-mechanical harmonic oscillator. Accessible states are identified.

UR - http://www.scopus.com/inward/record.url?scp=0002666941&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002666941&partnerID=8YFLogxK

U2 - 10.1016/0893-9659(93)90024-H

DO - 10.1016/0893-9659(93)90024-H

M3 - Article

AN - SCOPUS:0002666941

VL - 6

SP - 11

EP - 15

JO - Applied Mathematics Letters

JF - Applied Mathematics Letters

SN - 0893-9659

IS - 3

ER -